# SDR DJFA20020208

- Difficulty date: January 23, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N381CW
- Make and model: Cessna 650
- Aircraft serial: 6500111
- Aircraft time: 8,093 hours, 5,240 cycles
- Engine: Garrtt TFE7313A
- Engine time: 6,728 hours, 5,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, THE AIRCRAFT SHOOK FOLLOWED BY A NR 2 ENGINE CHIP DETECTOR LIGHT ILLUMINATION.  ENGINE WAS SHUT DOWN AND AN UNEVENTFUL LANDING WAS MADE.  UPON VISUAL EXAMINATION, THERE WERE NO EXTERNAL OIL LEAKS, THE OIL RESERVOIR WAS FOUND FULL AND THE FAN WAS NOT ABLE TO BE TURNED BY HAND.  THERE WAS NO VISIBLE SIGNS OF DAMAGE TO THE FAN.
